# SDR DALA1128443310

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y1959 FR59-60, FR60-61 CORRODED. CORROSION REMOVED AS PER SRM 51-74-00 (EMMA) AND FOUND EXCEED LIMIT.ORG THK: 0.180", THK REMOVED AT FR59-60: 0.040" L=1.5"XW=0.5" AND FR60-61: 0. 043" (L=1"XW=0.5") AS PER SRM 53-00-15 FIG 102. SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-42-11.
